# SDR TIM2002F00002

- Difficulty date: November 26, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAD NEEDED INFREQUENT SERVICING OF THE HYD. FLUID RESERVOIR AND YET NO LEAKS HAD BEEN DISCOVERED.  SINCE THE AMOUNT OF FLUID ADDED HAD NEVER BEEN AN ALARMING AMOUNT, THE AIRCRAFT HAD ALWAYS BEEN RETURNED TO SERVICE.  THE LEAK OF HYD. FLUID WAS DISCOVERED ON A POST FLIGHT INSPECTION AND REPORTED TO MAINTENANCE.  IT WAS DETERMINED THE RIGHT MAIN LANDING GEAR ACTUATOR SHAFT SEAL WAS THE SOURCE OF THE HYD LEAK.  THE ACTUATOR WAS REPLACED AND THE REMAINING ACTUATORS INSPECTED FOR POTENTIAL LEAKS.  NO OTHER DISCREPANCIES FOUND.
